MathSciNet Relay Station
MathSciNet bibliographic data
MR2357709 (2008i:42024) 42B15
Folch-Gabayet, Magali; Wright, James Singular integral operators associated to curves with rational components. Trans. Amer. Math. Soc. 360 (2008), no. 3, 1661–1679 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement